Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 21 found articles
 
 
  Hamiltonian circuited simulations of elliptic partial differential equations using a spark
 
 
Title: Hamiltonian circuited simulations of elliptic partial differential equations using a spark
Author: Hirowati Shariffudin, R.
Abdullah, A.R.
Appeared in: Applied mathematics letters
Paging: Volume 14 (2001) nr. 4 pages 6 p.
Year: 2001
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands